# SDR CA131219011

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 10 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: GT41552013
- Condition: Misinstalled
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLAP TORQUE TUBE WAS FOUND NOT PROPERLY CONNECTED TO THE POWER DRIVE UNIT (PDU) SPLINE SHAFT HOLE.
